• Weakness after chemo ended in January of this year

    Asked by Buddyritz on Monday, September 23, 2019

    Weakness after chemo ended in January of this year

    My wife has battled weakness since her chemo treatments which went well. The doctor says she is in remission. Fatigue has caused her to limit her activities drastically. She is anemic and 76 years old as I am, her caretaker. She cannot take iron pills by mouth. She was told by her doctor that will not work for her since she has a condition that deflects them and does nothing. What can she do or is it an effect of the chemo which will go away soon?

    2 Answers from the Community

    • Gumpus61's Avatar
      Gumpus61

      The effect of chemo is cumulative, that means it is worse with each treatment. Recovery is never back to the way things were. The chemo kills fast growing cells and the systems all over the body are damaged in some way. Accept these shortcomings as they are part of the deal. The chemo is meant to kill the Cancer just a bit faster than it kills you.....be patient. You are blessed to have her.

      almost 2 years ago
    • Buddyritz's Avatar
      Buddyritz

      I am enlightened but sad at your answer. it does make sense. Thanks for responding. JLC

      almost 2 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more b-cell lymphoma questions.  Also, don't forget to check out our B-Cell Lymphoma page.